# SDR SIMA0173

- Difficulty date: January 17, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145194
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022401
- Part serial: 145194
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4975 - SPOILER FAIL MESSAGE IN FLIGHT AND ON GROUND.  FAIL MESSAGE IN AIR WHEN LEVER IS OPEN.  AFTER LEVER IS CLOSED, ALERT MESSAGE GOES AWAY.  ALSO DAU WARNING ''MISCOMP'' MSG COMES ON WITH SPOILER FAIL MESSAGE IN AIR OR ON GROUND.  AIRCRAFT FERRIED TO CMH WITH SPOILER SYSTEM DEACTIVATED FOR REPAIR.  REPLACED SPOILER CONTROL UNIT IAW AMM 27-63-02-000-801A AND PERFORMED SYSTEM CHECKS.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
